# SDR ASAA11510597

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 20,317 hours, 6,018 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000C4E38
- Condition: Faulty
- Location: E&E Bay
- Part time: 3,955 hours, 1,258 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY VOLTAGE INDICATES 32 VOLTS.  REPLACED MAIN A/C BATTERIES PER MM 24 31 11 AND MAIN BATTERY CHARGER PER MM 24 31 21.  ALL OPS CHECK NORMAL.
